# SDR MZZA99139

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corrosion
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION AT AIR ASIA, A 3 INCH LONG CORROSION WAS FOUND ON LEFT STAB UPPER T/E BEAM AT ELEV STATION 119.  THE CORRODED AREA WAS TRIMMED OUT AND REPAIRED PER B727 SRM CHAPTER 55-10-06 FIG 1.  (M)
